# SDR 2008UALA03324

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 57,930 hours, 31,813 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 654643661SP
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD AFT FLAP CREASED FROM BIRD STRIKE.  FOUND DAMAGE OUT OF LIMITS.  REPLACED LEFT IB AFT FLAP REF MM 27-51-11 PG 401, ALL GAPS CHECKED WITHIN LIMITS, OPS CHECKED GOOD. AC OK FOR SERVICE.
